Alert archive / Idaho / Wind Advisories in 2010

Wind Advisory 7, NWS Pocatello, ID

April 27, 2010

NWS Pocatello, ID issued this wind advisory at Apr 27, 2010, 3:16 AM MDT. It took effect at Apr 27, 2010, 3:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2010, 3:16 AM MDT (09:16 UTC)
In effect from
Apr 27, 2010, 3:00 PM MDT
Expired
Apr 27, 2010, 10:30 PM MDT
In force
8 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

796 
WWUS75 KPIH 270916
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
316 AM MDT TUE APR 27 2010

.

IDZ020-021-271730-
/O.NEW.KPIH.WI.Y.0007.100427T2100Z-100428T0600Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT...
MASSACRE ROCKS
316 AM MDT TUE APR 27 2010

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT
MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT. 

* WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...3PM TODAY TO MIDNIGHT TONIGHT.

* LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... 
  IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL 
  COMPLEX 

* IMPACTS...AREAS OF BLOWING DUST WILL REDUCE VISIBILITY SUDDENLY
  WITHOUT WARNING MAKING DRIVING HAZARDOUS. PEOPLE DRIVING
  INTERSTATE 15 NEAR THE ROBERTS AREA SHOULD EXERCISE CAUTION.
  PEOPLE SHOULD SECURE OBJECTS THAT MAY BLOW AROUND IN THE WIND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022-023-271730-
/O.NEW.KPIH.WI.Y.0007.100427T2100Z-100428T0600Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...
LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...
SWAN VALLEY...GRAYS LAKE NWR
316 AM MDT TUE APR 27 2010

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT
MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT. 

* WINDS: SOUTH WIND 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: 3PM TODAY TO MIDNIGHT TONIGHT.

* LOCATIONS INCLUDE: LAVA HOT SPRINGS...SODA SPRINGS... 
  MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY...GRAYS LAKE NWR...
  MALAD...OAKLEY...CITY OF ROCKS...CONNOR SUMMIT... SWEETZER 
  SUMMIT...MALAD SUMMIT 

* IMPACTS: BLOWING DUST MAY REDUCE VISIBILITY SUDDENLY WITHOUT
  WARNING TO NEAR ZERO. SOME AREAS AFFECTED INCLUDE INTERSTATE 84
  FROM THE TOWN OF JUNIPER TO THE TOWN OF SUBLETT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
HATTINGS/MESSICK
4 follow-up statements
908 
WWUS75 KPIH 271011
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
411 AM MDT TUE APR 27 2010

.

IDZ020-021-272200-
/O.CON.KPIH.WI.Y.0007.100427T2100Z-100428T0600Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT...
MASSACRE ROCKS
411 AM MDT TUE APR 27 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT. 

* WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO50 
  MPH. 

* TIMING...3PM TODAY TO MIDNIGHT TONIGHT.

* LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... 
  IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL 
  COMPLEX

* IMPACTS...AREAS OF BLOWING DUST WILL REDUCE VISIBILITY 
  SUDDENLYWITHOUT WARNING MAKING DRIVING HAZARDOUS. PEOPLE 
  DRIVING INTERSTATE 15 NEAR THE ROBERTS AREA SHOULD EXERCISE 
  CAUTION. PEOPLE SHOULD SECURE OBJECTS THAT MAY BLOW AROUND 
  IN THE WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022-023-272200-
/O.CON.KPIH.WI.Y.0007.100427T2100Z-100428T0600Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...
LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...
SWAN VALLEY...GRAYS LAKE NWR
411 AM MDT TUE APR 27 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT. 

* WINDS: SOUTH WIND 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: 3PM TODAY TO MIDNIGHT TONIGHT.

* LOCATIONS INCLUDE: LAVA HOT SPRINGS...SODA SPRINGS... 
  MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY...GRAYS LAKE 
  NWR... MALAD...OAKLEY...CITY OF ROCKS...CONNOR SUMMIT... 
  SWEETZER SUMMIT...MALAD SUMMIT

* IMPACTS: BLOWING DUST MAY REDUCE VISIBILITY SUDDENLY WITHOUT 
  WARNING TO NEAR ZERO. SOME AREAS AFFECTED INCLUDE INTERSTATE 
  84 FROM THE TOWN OF JUNIPER TO THE TOWN OF SUBLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
631 
WWUS75 KPIH 271527
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
927 AM MDT TUE APR 27 2010


IDZ020-021-272200-
/O.CON.KPIH.WI.Y.0007.100427T2100Z-100428T0600Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT...
MASSACRE ROCKS
927 AM MDT TUE APR 27 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT. 

* WINDS...SOUTH TO SOUTHWEST WILL INCREASE TO BETWEEN 25 AND 35 MPH
  WITH GUSTS UP TO 50 MPH.

* TIMING...THE STRONGEST WINDS WILL OCCUR FROM MID AFTERNOON
  THROUGH THE EVENING.

* LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS...
  IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL 
  COMPLEX 

* IMPACTS...AREAS OF BLOWING DUST FROM RECENT AGRICULTURAL
  ACTIVITY CAN REDUCE VISIBILITY WITHOUT WARNING MAKING DRIVING
  HAZARDOUS. TRAVELERS ON INTERSTATE 15 BETWEEN IDAHO FALLS AND
  HAMER SHOULD BE ESPECIALLY CAUTIOUS. PEOPLE SHOULD SECURE OBJECTS
  THAT MAY BLOW AROUND IN THE WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022-023-272200-
/O.CON.KPIH.WI.Y.0007.100427T2100Z-100428T0600Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...
LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...
SWAN VALLEY...GRAYS LAKE NWR
927 AM MDT TUE APR 27 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT. 

* WINDS: SOUTH WIND WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO
  45 MPH.

* TIMING: THE STRONGEST WINDS ARE EXPECTED TO OCCUR FROM MID
  AFTERNOON THROUGH THE EVENING.

* LOCATIONS INCLUDE: LAVA HOT SPRINGS...SODA SPRINGS...
  MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY... GRAYS LAKE 
  NWR...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...
  SWEETZER SUMMIT...MALAD SUMMIT 

* IMPACTS: BLOWING DUST MAY REDUCE VISIBILITY TO NEAR ZERO WITHOUT
  WARNING. SOME AREAS AFFECTED INCLUDE INTERSTATE 84 FROM THE
  TOWN OF JUNIPER TO THE TOWN OF SUBLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
571 
WWUS75 KPIH 272031
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
231 PM MDT TUE APR 27 2010

IDZ020-021-280600-
/O.CON.KPIH.WI.Y.0007.100427T2100Z-100428T0600Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT...
MASSACRE ROCKS
231 PM MDT TUE APR 27 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

* WINDS...SOUTH TO SOUTHWEST WINDS BETWEEN 25 AND 35 MPH WILL
  BECOME WIDESPREAD THROUGH THE EVENING. GUSTS TO 50 MPH ARE POSSIBLE.

* TIMING...THE STRONGEST WINDS WILL OCCUR FROM MID AFTERNOON 
  THROUGH THE EVENING.

* LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS...
  IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL 
  COMPLEX 

* IMPACTS...AREAS OF BLOWING DUST FROM RECENT AGRICULTURAL 
  ACTIVITY CAN REDUCE VISIBILITY WITHOUT WARNING MAKING 
  DRIVING HAZARDOUS. TRAVELERS ON INTERSTATE 15 BETWEEN IDAHO 
  FALLS AND HAMER SHOULD BE ESPECIALLY CAUTIOUS. PEOPLE SHOULD 
  SECURE OBJECTS THAT MAY BLOW AROUND IN THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022-023-280600-
/O.CON.KPIH.WI.Y.0007.100427T2100Z-100428T0600Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...
LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...
SWAN VALLEY...GRAYS LAKE NWR
231 PM MDT TUE APR 27 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

* WINDS: SOUTH WIND WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP 
  TO 45 MPH. 

* TIMING: THE STRONGEST WINDS ARE EXPECTED TO OCCUR FROM MID 
  AFTERNOON THROUGH THE EVENING.

* LOCATIONS INCLUDE: LAVA HOT SPRINGS...SODA SPRINGS...
  MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY... GRAYS LAKE 
  NWR...MALAD...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...
  SWEETZER SUMMIT...MALAD SUMMIT 

* IMPACTS: BLOWING DUST MAY REDUCE VISIBILITY TO NEAR ZERO
  WITHOUT WARNING. SOME AREAS AFFECTED INCLUDE INTERSTATE 84 
  FROM THE TOWN OF JUNIPER TO THE TOWN OF SUBLETT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
813 
WWUS75 KPIH 280430
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1030 PM MDT TUE APR 27 2010

IDZ020>023-280530-
/O.CAN.KPIH.WI.Y.0007.000000T0000Z-100428T0600Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT...
MASSACRE ROCKS...MALAD...OAKLEY...CITY OF ROCKS...CONNOR SUMMIT...
SWEETZER SUMMIT...MALAD SUMMIT...LAVA HOT SPRINGS...
SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY...
GRAYS LAKE NWR
1030 PM MDT TUE APR 27 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 



$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 27, 3:04 AM MDT, 12 minutes earlier.

Area forecast discussion, Apr 27, 3:04 AM MDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
304 AM MDT TUE APR 27 2010

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT.
QUITE AN ACTIVE PERIOD ON TAP. THE UPPER RIDGE THAT BROUGHT THE
RELATIVELY TRANQUIL WEATHER THIS WEEKEND AND MONDAY IS NOW MOVING
TO THE EAST. A POTENT STORM THAT HAS MOVED ONSHORE IN THE PACIFIC
NORTHWEST IS NOW MOVING TOWARD IDAHO. WE EXPECT PRECIPITATION TO
SPREAD INTO THE CENTRAL MOUNTAINS AROUND NOON AND THEN SPREAD WEST
TO EAST ACROSS THE CWA THIS AFTERNOON AND EVENING. AHEAD OF THE
SYSTEM WE SHOULD SEE ONE MORE WARM DAY ACROSS THE SNAKE PLAIN.
WITH SOUTHERLY FLOW AND DOWNSLOPING MANY PLACES SHOULD SEE HIGHS
IN THE 70S ESPECIALLY IN LOWER SNAKE PLAIN.

THE FIRST ISSUE FOR LATE TODAY AND INTO THIS EVENING WILL BE FOR
WINDS. LOCAL WIND STUDY SCHEMES SHOW ADVISORY LEVEL WINDS FOR LATE
THIS AFTERNOON INTO THIS EVENING. MAIN DRIVING FACTORS ARE STRONG
700 AND 500 MB WINDS ALONG WITH AN 140 KNOT JET AND GOOD COLD
ADVECTION. THEREFORE WE HAVE ISSUED A WIND ADVISORY FOR THE SNAKE
PLAIN ALONG WITH SOUTH CENTRAL AND CARIBOU HIGHLANDS ESPECIALLY IN
NORTH TO SOUTH ORIENTED VALLEYS.

THE SECOND ISSUE IS FOR THE POSSIBILITY OF THUNDERSTORMS. THERE
WILL BE GOOD DIVERGENCE ALOFT WITH THE AREA IN THE LEFT FRONT QUAD
OF THE 140 KNOT JET STREAK THIS AFTERNOON. LIFTED INDICES ARE
PROGGED TO BE AROUND -2 WITH GOOD FORCING FROM THE APPROACHING
COLD FRONT THAT WILL MOVE THROUGH AT THE TIME OF MAXIMUM HEATING.
THE SPC HAS THE CWA IN A SEE TEXT AREA. WITH STRONG WINDS ALOFT
ALONG WITH SHEAR IT WOULD NOT SURPRISE ME TO SEE SOME STRONG WIND
GUSTS OR SMALL HAIL WITH ANY THUNDERSTORM LATE TODAY.

THE THIRD ISSUE IS FOR SNOW. PRECIPITATION WILL SPREAD INTO THE
CENTRAL MOUNTAINS LATE THIS MORNING AND CONTINUE THROUGH THE DAY
AND INTO THE NIGHTTIME AND WEDNESDAY. WITH MUCH COLDER AIR MOVING
IN WE HAVE ISSUED A WINTER WEATHER ADVISORY BEGINNING AT NOON FOR
LOCATIONS ABOVE 7000 FEET FOR THE POSSIBILITY OF 5 TO 10 INCHES OF
SNOW ALTHOUGH THE BEST CHANCE OF 10 INCHES WILL BE AT THE HIGHEST
ELEVATIONS.

FOR WEDNESDAY THROUGH THURSDAY NIGHT THE WEATHER WILL REMAIN
RATHER CHILLY BLUSTERY AND UNSETTLED WITH A BROAD TROUGH OVER THE
REGION THAT WILL BRING SOME ROUNDS OF SHOWERS WITH THE BEST
CHANCES IN THE CLIMATOLOGICALLY FAVORED UPSLOPE REGIONS. WINDS
WILL REMAIN STRONG THROUGH THE PERIOD AND ADDITIONAL WIND
ADVISORIES MAY BE NEEDED WEDNESDAY OR THURSDAY ESPECIALLY FOR THE
SNAKE PLAIN. HATTINGS

.LONG TERM...RIDAY THROUGH MONDAY. FRIDAY MORNING A BROAD LOW
PRESSURE TROUGH WILL BE OVER THE WESTERN HALF OF THE CONUS WITH
UNSETTLED NORTHWEST FLOW INTO IDAHO. MODEL DIFFERENCE DEVELOP
QUICKLY. CURRENT FORECAST LEANS TOWARDS THE HPC SOLUTION WITH MORE
POLAR JET BRANCH ENERGY CROSSING THE GULF OF ALASKA AND FLATTENING
THE EASTERN PACIFIC RIDGE SUBSTANTIALLY SATURDAY THROUGH MONDAY.
THAT LEAVES TEMPERATURES BELOW NORMAL AND UNSETTLED CONDITIONS
THROUGH THE PERIOD. CLIMATOLOGY WAS USED EXTENSIVELY AS TIMING OF
EMBEDDED FEATURES WILL BE DIFFICULT. RS

&&

.AVIATION...PACIFIC COLD FRONT WILL REACH KSUN NEAR 22Z AND KPIH
NEAR 01Z. INCREASING AND LOWERING CLOUDS WILL BE THE RULE TODAY WITH
A SLIGHT CHANCE OF THUNDERSTORMS NEAR FRONTAL PASSAGE. AT
KSUN...MVFR CEILINGS FIRST EXPECTED NEAR 02Z...SNOW LEVELS WILL
LOWER TO NEAR 7000 FT MSL BY 06Z AND VALLEY FLOORS BY WEDNESDAY
MORNING. AT KIDA AND KPIH...MVFR CEILINGS FIRST EXPECTED NEAR
06Z...SNOW LEVELS WILL LOWER TO NEAR 5000 FT MSL BY WEDNESDAY
MORNING. RS

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT
IDZ020-021.

WIND ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT
IDZ022-023.

WINTER WEATHER ADVISORY FROM NOON TODAY TO 6 PM MDT WEDNESDAY
ABOVE 7000 FEET FOR THE IDZ018-031-032.

&&
Hazardous weather outlook, Apr 26, 2:12 PM MDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
212 PM MDT MON APR 26 2010

IDZ017>025-031-032-272015-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
212 PM MDT MON APR 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A POTENT STORM WILL MOVE IN FROM THE PACIFIC AND INTO SOUTHEASTERN
IDAHO BEGINNING LATER TUESDAY AND WILL CONTINUE TO AFFECT THE AREA
FROM TUESDAY NIGHT INTO WEDNESDAY. SEVERAL INCHES OF SNOW ARE
FORECAST TO ACCUMULATE ABOVE 7500 FEET. SOME ACCUMULATION IS POSSIBLE
EVEN TO VALLEY FLOORS AS COLDER AIR MOVES INTO THE AREA. WINDS
WILL ALSO INCREASE AND MAY BECOME STRONG TUESDAY NIGHT AND
ESPECIALLY INTO WEDNESDAY. BELOW NORMAL TEMPERATURES AND UNSETTLED
WEATHER WILL CONTINUE TO THE END OF WEEK.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:24 AM MDTWinter Weather AdvisoryPIH30 hr
Apr 27, 5:18 PM MDTSpecial Weather StatementPIHBingham, Power57 min

Nearby

Wind Advisories in Idaho, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.